# SDR DL76K020886

- Difficulty date: July 29, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 11,237 hours, 5,391 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: S283T00127
- Part serial: 604
- Condition: Faulty
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI SKID MSG ON EICAS NORMAL AND ALTERNATE ANTISKID STATUS MSG.  INTERROGATED ANTISKID/AUTOBRAKE CONTROL UNIT, FAULTED NR 4 TRANSDUCER.  INSPECTED WIRING ON NR 4 TRANSDUCER AND HUB CAP ATTACHED HARDWARE, CKS GOOD.  PER FIM REPLACED CONTROL UNIT, RAN FULL AUTOBRAKE/ANTISKID CK PER FIM, CKS OK.  OK TO RETURN TO SERVICE.
